# SDR DALA2020030401603

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 47,856 hours, 24,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Exit Sign
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FLASHES DURING FLIGHT" CHECKED EMERGENCY LIGHT OPERATION FROM FLT DECK & FAP. OPS NORMAL. INSPECTED EXIT SIGNS - NORMAL. NO HISTORY.
